Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 57, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 13, 2008, 5:16 PM CDT for 4 counties in Illinois. It was in force for 44 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2008, 5:16 PM CDT (22:16 UTC)
- Expired
- May 13, 2008, 6:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Fulton County, IL, Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 75 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 5:24 PM CDT | HAIL 1 | Farmington, IL | 1 INCH HAIL COVERED THE GROUND |
| May 13, 5:30 PM CDT | HAIL 1 | Farmington, IL | |
| May 13, 5:45 PM CDT | HAIL 0.75 | 3 Sw (Pia)Peoria Arpt, IL | PEA TO PENNY SIZE HAIL REPORTED BY COOP OBSERVER |
| May 13, 5:45 PM CDT | HAIL 0.75 | Peoria, IL | NWS EMPLOYEE REPORTED PENNY SIZE HAIL ON NE SIDE OF PEORIA |
| May 13, 5:52 PM CDT | HAIL 1 | Peoria, IL | QUARTER SIZE HAIL AT INTERSECTION OF MAIN AND UNIVERSITY |
| May 13, 5:55 PM CDT | HAIL 0.88 | East Peoria, IL | |
| May 13, 5:55 PM CDT | HAIL 1 | East Peoria, IL | |
| May 13, 5:55 PM CDT | HAIL 1 | Washington, IL | |
| May 13, 5:59 PM CDT | HAIL 1 | 3 Ne Peoria, IL | QUARTER SIZE HAIL IN PEORIA HEIGHTS |
| May 13, 5:59 PM CDT | HAIL 1 | East Peoria, IL | NICKEL TO QUARTER SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1679 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 132217 SVRILX ILC057-143-179-203-132300- /O.NEW.KILX.SV.W.0057.080513T2216Z-080513T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 516 PM CDT TUE MAY 13 2008 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS... NORTHERN TAZEWELL COUNTY IN CENTRAL ILLINOIS... NORTHWESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS... PEORIA COUNTY IN CENTRAL ILLINOIS... * UNTIL 600 PM CDT. * AT 516 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 2 MILES NORTH OF CANTON. ANOTHER SEVERE THUNDERSTORM ALSO CAPABLE OF PRODUCING NICKEL SIZE HAIL WAS NEAR TRIVOLI. BOTH STORMS WERE MOVING NORTHEAST AT 49 MPH. * LOCATIONS IMPACTED INCLUDE... TRIVOLI... HANNA CITY... BELLEVUE... BARTONVILLE... CREVE COEUR... PEORIA... WEST PEORIA... DUNLAP... OTHER LOCATIONS IN THIS WARNING INCLUDE...CHILLICOTHE...EAST PEORIA...GERMANTOWN HILLS...ROME...SPRING BAY AND WASHINGTON. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 79 AND 96. THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 9. IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4096 8951 4069 8935 4054 9005 4065 9012 TIME...MOT...LOC 2216Z 239DEG 43KT 4063 8997 $$ MILLER
3 follow-up statements
000
WWUS53 KILX 132228
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
528 PM CDT TUE MAY 13 2008
ILC057-132238-
/O.CAN.KILX.SV.W.0057.000000T0000Z-080513T2300Z/
FULTON-
528 PM CDT TUE MAY 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FULTON COUNTY IS
CANCELLED...
AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 4096 8951 4069 8935 4063 8987 4072 8998
4074 8996 4076 8990 4077 8989 4078 8987
4079 8985
TIME...MOT...LOC 2228Z 238DEG 37KT 4071 8991
$$
ILC143-179-203-132300-
/O.CON.KILX.SV.W.0057.000000T0000Z-080513T2300Z/
PEORIA-TAZEWELL-WOODFORD-
528 PM CDT TUE MAY 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR PEORIA...NORTHWESTERN WOODFORD AND NORTHERN TAZEWELL COUNTIES...
AT 527 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL NEAR FARMINGTON. THIS STORM
WAS LOCATED 2 MILES WEST OF TRIVOLI...OR ABOUT 12 MILES NORTHEAST OF
CANTON...MOVING NORTHEAST AT 43 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
HANNA CITY...
NORWOOD...
BELLEVUE...
GREATER PEORIA AIRPORT...
KICKAPOO...
WEST PEORIA...
ALTA...
DUNLAP...
PEORIA...
PEORIA HEIGHTS...
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 78 AND 95.
THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 6.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4096 8951 4069 8935 4063 8987 4072 8998
4074 8996 4076 8990 4077 8989 4078 8987
4079 8985
TIME...MOT...LOC 2228Z 238DEG 37KT 4071 8991
$$
MILLER000 WWUS53 KILX 132245 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 544 PM CDT TUE MAY 13 2008 ILC143-179-203-132300- /O.CON.KILX.SV.W.0057.000000T0000Z-080513T2300Z/ PEORIA-TAZEWELL-WOODFORD- 544 PM CDT TUE MAY 13 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EASTERN PEORIA...NORTHWESTERN WOODFORD AND NORTHERN TAZEWELL COUNTIES... AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 3 MILES SOUTH OF KICKAPOO...OR ABOUT 8 MILES WEST OF PEORIA...MOVING NORTHEAST AT 43 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... PEORIA... ALTA... PEORIA HEIGHTS... MOSSVILLE... SPRING BAY... GERMANTOWN HILLS... WASHINGTON... ROME... CHILLICOTHE... THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 79 AND 95. THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 6. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4096 8951 4069 8935 4065 8973 4079 8983 TIME...MOT...LOC 2244Z 238DEG 37KT 4079 8969 $$ MILLER
000 WWUS53 KILX 132303 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 602 PM CDT TUE MAY 13 2008 ILC143-179-203-132312- /O.EXP.KILX.SV.W.0057.000000T0000Z-080513T2300Z/ PEORIA-TAZEWELL-WOODFORD- 602 PM CDT TUE MAY 13 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PEORIA...NORTHWESTERN WOODFORD AND NORTHERN TAZEWELL COUNTIES EXPIRED AT 600 PM CDT... AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. AN ADDITIONAL SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM FOR NORTHEAST TAZEWELL COUNTY AND WOODFORD COUNTY. LAT...LON 4096 8951 4069 8935 4065 8973 4079 8983 TIME...MOT...LOC 2245Z 238DEG 37KT 4079 8968 $$ MILLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:00 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 13, 3:00 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT TUE MAY 13 2008 .DISCUSSION... ISSUED 258 PM CDT TUE MAY 13 2008 AN EVOLVING SPLIT FLOW PATTERN ALOFT...WITH THE SOUTHERN STREAM IMPACTING OUR WEATHER THE NEXT COUPLE OF DAYS...IS EXPECTED TO EVOLVE INTO A DOMINANT NORTHERN STREAM/NW FLOW PATTERN FOR IL BY THE WEEKEND. THIS WILL RESULT IN COOLER THAN NORMAL TEMPS AND PERIODIC CHANCES FOR DAYTIME SHOWERS INTO EARLY NEXT WEEK. IN THE SHORT TERM THE GFS AND NAM ARE QUITE SIMILAR WITH THE SPLIT FLOW REGIME...THE BUILDING WEST COAST RIDGE AND THEIR TIMING OF BRINGING A PIECE OF ENERGY FROM THE SW U.S. INTO THE PLAINS. HOWEVER... BY THURSDAY MORNING THE GFS IS A BIT STRONGER AND QUICKER THAN THE NAM WITH THE EJECTING UPPER WAVE AS IT GETS CLOSER TO THE MIDWEST. THE GFS SEEMS TO BE A BIT TOO QUICK AND MOIST...BUT THE NAM ALSO SEEMS TO BE HOLDING BACK TOO MUCH ENERGY IN THE SOUTHERN PLAINS. WILL BASE THE FORECAST ON A COMPROMISE OF THE TWO SOLUTIONS. BY THE TIME THE WEEKEND APPROACHES THE GFS AND THE EUROPEAN MODELS ARE IN AGREEMENT THAT THE MIDWEST WILL BE FIRMLY ENTRENCHED IN A NORTHWEST FLOW. WILL FOLLOW THE EUROPEAN MODEL THOUGH WITH THE PIECE OF THE POLAR VORTEX THAT BREAKS AWAY AND SINKS TOWARD THE EASTERN GREAT LAKES SAT-SUN. THE GFS SEEMS TO SHIFT THIS FEATURE TOO FAR EAST TOO FAST. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT SCATTERED SHOWERS AND T-STORMS IN CENTRAL AND SOUTHEAST IL LATE THIS AFTERNOON WILL SHIFT THROUGH THE AREA AND DISSIPATE EARLY THIS EVENING. THE NEXT ROUND OF T-STORMS WILL BE LIKELY LATER THIS EVENING AHEAD OF A COLD FRONT WHICH EXTENDED FROM NORTHEAST MN TO NW MO AND CENT OK LATE THIS AFTERNOON. THE FRONT IS EXPECTED TO MOVE THROUGH CENTRAL IL JUST BEFORE DAYBREAK...AND EAST/SE IL BY EARLY AFTERNOON. WILL KEEP SOME LINGERING SHOWERS AND ISOLATED T-STORMS IN THE FORECAST EAST OF A MONTICELLO-SHELBYVILLE LINE WEDNESDAY MORNING...AND SOUTH OF I-70 INTO WEDNESDAY AFTERNOON. WEAK HIGH PRESSURE WILL BRING SLIGHTLY DRIER AIR INTO THE AREA WEDNESDAY NIGHT...TEMPORARILY BRINGING AN END TO THE RAIN...AND SLOWLY PUSHING THE FRONT TOWARD THE OHIO VALLEY. LONG TERM...THURSDAY THROUGH TUESDAY THE AFOREMENTIONED SOUTHERN STREAM WAVE IS EXPECTED TO COME OUT OF THE SOUTHERN PLAINS EARLY THURSDAY. THIS WILL CAUSE A LOW TO DEVELOP ON THE FRONT ACROSS THE OHIO VALLEY. INCREASING LOW LEVEL SOUTH WINDS WILL BRING MOISTURE UP AND OVER THE FRONT...RESULTING IN INCREASING RAIN CHANCES IN CENTRAL AND SE IL THURSDAY. WRAP AROUND RAINFALL ON THE WEST SIDE OF THE DEPARTING LOW PRESSURE AREA IS EXPECTED TO KEEP SOME RAIN IN EASTERN IL THURSDAY NIGHT INTO FRIDAY MORNING. THE DEVELOPING NORTHWEST FLOW BY LATE FRIDAY/SATURDAY WILL KEEP US ON THE COOL SIDE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THE PIECE OF THE POLAR VORTEX THAT DROPS INTO THE EASTERN GREAT LAKES WILL SPIN PIECES OF ENERGY AROUND THE UPPER MIDWEST THROUGH THE WEEKEND. THIS WILL GIVE US PERIODS OF CLOUDINESS...AND PRIMARILY DAYTIME CHANCES FOR SCATTERED SHOWERS SATURDAY AND SUNDAY. THE EUROPEAN MODEL IS INDICATING A CHANCE FOR RAIN LATER MONDAY INTO TUESDAY...BUT NEED TO SEE MORE CONSISTENCY BEFORE ADDING THIS TO THE FORECAST. MILLER && .AVIATION... ISSUED 1255 PM CDT TUE MAY 13 2008 CONVECTION CHANCES SPREADING EAST INTO THE CENTRAL IL TAF SITES QUICKER THAN EARLIER THOUGHT...ESPECIALLY AT SPI WHERE AREA OF CONVECTION JUST WEST OF JACKSONVILLE AND MOVING ENE NEAR 30 MPH. AREAS OF CONVECTION ACROSS THE SW THIRD OF IL FROM RUSHVILLE TO EFFINGHAM SW IS AHEAD OF A COLD FRONT EXTENDING FROM EASTERN MN THROUGH WESTERN IA AND EASTERN KS. COLD FRONT TIMED TO MOVE EAST TO THE IL RIVER BY 09Z/WED...NEARING I-57 BY 12Z/WED AND EAST OF IL BY 15Z/WED. AREAS OF CONVECTION WILL SPREAD EAST ACROSS CENTRAL IL DURING THIS AFTERNOON AND CONTINUE THIS EVENING. CONVECTION MAY NOT REACH CMI UNTIL AFTER 00Z DUE TO STRONG UPPER LEVEL RIDGE JUST EAST OF IL. BREEZY SOUTH WINDS 15 TO 20 KTS AND GUSTS OF 20 TO 30 KTS THIS AFTERNOON TO DIMINISH TO AROUND 15 KTS TONIGHT AS COLD FRONT APPROACHES...THEN TURN WNW AROUND 12 KTS BEHIND THE COLD FRONT WED MORNING. MVFR CEILINGS AND VSBYS WITH CONVECTION TONIGHT AND LINGERING MVFR CEILINGS WED MORNING. BROKEN LOW CLOUDS MAY SCATTER OUT AT PIA BY 18Z/WED AND OVER REST OF TAF SITES DURING WED AFTERNOON. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 13, 2:20 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 220 PM CDT TUE MAY 13 2008 ILZ027>031-036>038-040>043-047>053-141200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 220 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON WILL BECOME MORE NUMEROUS TONIGHT AS A COLD FRONT MOVES ACROSS THE ILLINOIS RIVER VALLEY LATE TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND GUSTY WINDS WEST OF A BLOOMINGTON TO SHELBYVILLE LINE THIS AFTERNOON AND EVENING. THE SEVERE THREAT SHOULD GRADUALLY DIMINISH LATER THIS EVENING. MINOR FLOODING IS EXPECTED ALONG THE ILLINOIS RIVER AT BEARDSTOWN FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 10 PM THIS EVENING. ILZ044>046-054>057-061-141200- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION- 220 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL APPROACH I-57 OVER EASTERN ILLINOIS BY DAYBREAK WEDNESDAY. THIS WILL BRING AN INCREASING THREAT FOR THUNDERSTORMS TONIGHT. ALTHOUGH IT APPEARS THE BETTER PROSPECTS FOR SEVERE THUNDERSTORMS WILL BE TO OUR WEST THIS EVENING...A FEW OF THE THUNDERSTORMS THROUGH THIS EVENING WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL SWEEP EAST ACROSS EASTERN ILLINOIS WEDNESDAY MORNING. THERE MAY BE A FEW THUNDERSTORMS LINGERING FROM I-57 EAST WEDNESDAY ESPECIALLY IN THE MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-141200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 220 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE EAST AND APPROACH I-57 IN EASTERN ILLINOIS BY DAYBREAK WEDNESDAY. THIS WILL BRING THE LIKELY CHANCE OF THUNDERSTORMS TO SOUTHEAST ILLINOIS THROUGH TONIGHT. A FEW THUNDERSTORMS COULD BE STRONG THROUGH THIS EVENING BEING CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. FLOODING WILL CONTINUE ALONG THE LITTLE WABASH RIVER AT CLAY CITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL SWEEP EAST ACROSS SOUTHEAST ILLINOIS DURING WEDNESDAY MORNING. THERE MAY BE A FEW THUNDERSTORMS LINGERING WEDNESDAY ESPECIALLY IN THE MORNING. FLOODING WILL SUBSIDE ALONG THE LITTLE WABASH RIVER AT CLAY CITY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HUETTL
In the hours before
Local storm report, May 13, 2:48 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
248 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL HUNTSVILLE 40.18N 90.87W
05/13/2008 M1.00 INCH SCHUYLER IL TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL COVERED THE GROUND. REPORT
RELAYED BY SHERIFF OFFICE.
&&
HUETTLLocal storm report, May 13, 4:49 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
449 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL GALESBURG 40.95N 90.38W
05/13/2008 E0.88 INCH KNOX IL EMERGENCY MNGR
NICKEL SIZE HAIL ON WEST SIDE OF GALESBURG
&&
GEELHARTLocal storm report, May 13, 5:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
501 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL VICTORIA 41.03N 90.10W
05/13/2008 E1.00 INCH KNOX IL EMERGENCY MNGR
NICKEL TO QUARTER SIZE
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 1:37 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 53 min |
| May 13, 4:44 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 31 min |
| May 13, 5:10 PM CDT | Severe Thunderstorm Warning | ILX | Stark | 24 min |
| May 13, 5:30 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 34 min |
| May 13, 5:49 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell, Woodford | 41 min |
| May 13, 6:20 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 40 min |
| May 13, 6:56 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 34 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.